# SDR DXTR2012011102

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 8,148 hours, 6,467 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Part number: 553320042
- Condition: Worn
- Location: Rudder
- Part time: 8,148 hours, 6,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB HAS EXCESSIVE PLAY.
